# SDR UALA2012083104895

- Difficulty date: August 30, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 47,699 hours, 19,434 cycles
- Engine: Iae V2527A5
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Mount
- Condition: Worn
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT APU MOUNT, O/B ATTACH EAR WORN ON THE INNER SIDE FROM CONTACT WITH THE WORN FWD SUPPORT ROD LOWER ROD END.  REMOVED FASTENERS IN APU FIREWALL SKIN TO ACCESS FORWARD LEFT APU MOUNT.  REMOVED MOUNT.  INSTALLED MOUNT.  OK TO INSTALL LEFT FORWARD MOUNT ROD BRACKET.
